The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. T. Aoyama. Nested subclasses of the class of type G selfdecomposable distributions on Rd. Probab. Math. Statist. 29 (2009), 135-154. MR2553004
  2. T. Aoyama, M. Maejima, and J. Rosiński. A subclass of type G selfdecomposable distributions on Rd. J. Theor. Probab. 21 (2008), 14-34. MR2384471
  3. O.E. Barndorff-Nielsen, M. Maejima, and K. Sato. Some classes of multivariate infinitely divisible distributions admitting stochastic integral representations. Bernoulli 12 (2006), 1-33. MR2202318
  4. L. Bondesson. Class of infinitely divisible distributions and densities. Z. Wahrsch. Verw. Gebiete 57 (1981),39-71; Correction and addendum 59 (1982), 277. MR623454
  5. W. Feller. An introduction to probability theory and its applications, Vol. II, 2nd ed. John Wiley & Sons (1981). MR0210154
  6. L.F. James, B. Roynette and M. Yor. Generalized Gamma convolutions, Dirichlet means, Thorin measures, with explicit examples. Probab. Surv. 5 (2008), 346-415. MR2476736
  7. M. Maejima. Subclasses of Goldie-Steutel-Bondesson class of infinitely divisible distributions on Rd by Υ-mapping. ALEA Lat. Am. J. Probab. Math. Stat. 3 (2007), 55-66. MR2324748
  8. M. Maejima and G. Nakahara. A note on new classes of infinitely divisible distributions on Rd. Electron. Commun. Probab. 14 (2009), 358-371. MR2535084
  9. M. Maejima and K. Sato. The limits of nested subclasses of several classes of infinitely divisible distributions are identical with the closure of the class of stable distributions. Probab. Theory Relat. Fields 145 (2009), 119-142. MR2520123
  10. K. Sato. Class L of multivariate distributions and its subclasses. J. Multivariate Anal. 10 (1980), 207-232. MR575925
  11. K. Sato. Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge (1999). MR1739520
  12. K. Sato. Stochastic integrals in additive processes and application to semi-Lévy processes. Osaka J. Math. 41 (2004), 211-236. MR2040073
  13. K. Sato. Additive processes and stochastic integrals. Illinois J. Math. 50 (2006). 825-851. MR2247848
  14. K. Sato. Two families of improper stochastic integrals with respect to Lévy processes. ALEA Lat. Am. J. Probab. Math. Stat. 1 (2006), 47-87. MR2235174
  15. K. Sato. Transformations of infinitely divisible distributions via improper stochastic integrals. ALEA Lat. Am. J. Probab. Math. Stat. 3 (2007), 67-110. MR2349803
  16. S.J. Wolfe. On a continuous analogue of the stochastic difference equation XnXn-1+Bn. Stochastic Process. Appl. 12 (1982), 301-312. MR656279

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.